Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Suffering from BP. Had atrial fibrillation and left atrium appendage. On digoxin, walfrain

Hi i m suffering from blood pressure for about 30 years. I am on medical treatment. Last three months ago I have an atrial fibrillation and with a left atrium appendage. treatment is on digoxin of 0.125 mg and walfarin. Today I was a little bit worrying and when I check my blood pressure it was 157/80, pulse 80. Thanking you in advance. Sincerely yours, anthony cordina
Asked On : Sun, 24 Feb 2013
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Cardiologist 's  Response
you did not mentioned on what anti hypertension medication you are.
And one reading of 157/80 , don't be worry , as your heart rate under control
you avoid salt , reduce stress , stop smoking if you had it will decrease your B.P.
continue digoxin and warfarin .
consult your doctor if need add another anti HTN drug.
Answered: Mon, 4 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor